Imperial College London

Dr H F Jones

Faculty of Natural SciencesDepartment of Physics

Distinguished Research Fellow
 
 
 
//

Contact

 

+44 (0)20 7594 7830h.f.jones Website

 
 
//

Assistant

 

Mrs Graziela De Nadai-Sowrey +44 (0)20 7594 7843

 
//

Location

 

509Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{JONES:1990:10.1016/0370-2693(90)92045-K,
author = {JONES, HF and MOSHE, M},
doi = {10.1016/0370-2693(90)92045-K},
journal = {PHYSICS LETTERS B},
pages = {492--496},
title = {RENORMALIZATION OF THE LINEAR DELTA-EXPANSION - THE GROSS-NEVEU MODEL},
url = {http://dx.doi.org/10.1016/0370-2693(90)92045-K},
volume = {234},
year = {1990}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - JONES,HF
AU - MOSHE,M
DO - 10.1016/0370-2693(90)92045-K
EP - 496
PY - 1990///
SN - 0370-2693
SP - 492
TI - RENORMALIZATION OF THE LINEAR DELTA-EXPANSION - THE GROSS-NEVEU MODEL
T2 - PHYSICS LETTERS B
UR - http://dx.doi.org/10.1016/0370-2693(90)92045-K
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1990CM84500015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 234
ER -